# SDR DL76S953955

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Flight Deck
- Component: 6066223
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL OVERHEATING ODOR IN COCKPIT AT FL370 FOR APPROX 30 SECS.  LATER, RT RECIRC FAN EICAS MSG ILLUMINATED.  RT RECIRC FAN TO OFF POS.  RT RECIRC FAN FAILED.  REPLACED FAN, OPERATION NORMAL.
